On December 3rd 2014 (last day of my period) I had protected sex with my bf but the condom broke and at that point he had already ejaculated inside me , i took plan be like 2hrs after it happened.. I got heavy red bleeding about a week later that lasted 3days exact now it is Dec.29th and my period was due 3days ago , its been almost a month since I took the pill , what should I do?? I've had no PMS symptoms which is weird because normally I'm very tired and bloated and my first day of my cycle I have really bad cramping, headache, vomiting & fatigue .. Only symptoms I've had where of nausea , fatigue, cravings & food aversions
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2016 • 1 answer
Posted 17 Jul 2016 • 1 answer
Posted 19 Jul 2016 • 1 answer
I had sex and the condom broke, then I took plan b two days later now my period is late.i'm worried?
Posted 29 Aug 2017 • 1 answer
Posted 23 Sep 2018 • 1 answer